Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

A. Braides - M. S. Gelli - M. Sigalotti

The passage from non-convex discrete systems to variational problems in Sobolev spaces: the one-dimensional case

created on 09 Mar 2001
modified on 08 Dec 2004

[BibTeX]

Published Paper

Inserted: 9 mar 2001
Last Updated: 8 dec 2004

Journal: Proc. Steklov. Math. Inst.
Volume: 236
Pages: 395-414
Year: 2002

Abstract:

We give a description of variational limits of discrete problems in a one-dimensional setting, when the limit problem belongs to a Sobolev space.


Download:

Credits | Cookie policy | HTML 4.0.1 strict | CSS 2.1